Alert archive / Pennsylvania / Areal Flood Warnings in 2018
Areal Flood Warning 60, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Aug 13, 2018, 7:27 PM EDT for Carbon County, Northampton County, Pennsylvania. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2018, 7:27 PM EDT (23:27 UTC)
- Expired
- Aug 14, 2018, 2:15 AM EDT
- In force
- 7 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carbon County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 131 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 11.5 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 307 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 450 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
056
WGUS41 KPHI 132327
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
727 PM EDT MON AUG 13 2018
PAC025-095-140315-
/O.NEW.KPHI.FA.W.0060.180813T2327Z-180814T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carbon PA-Northampton PA-
727 PM EDT MON AUG 13 2018
The National Weather Service in Mount Holly NJ has issued a
* Flood Warning for...
Southeastern Carbon County in northeastern Pennsylvania...
West central Northampton County in eastern Pennsylvania...
* Until 1115 PM EDT.
* At 722 PM EDT, storm spotters continued to indicate that flooding
was still ongoing although much of the rain has moved out of the
area. Up to three inches have fallen the last six hours. Catasauqua
Creek was out of its banks on North Catasauqua.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 4081 7547 4082 7544 4071 7534 4067 7548
4070 7552 4074 7553 4072 7556 4074 7559
4079 7561 4078 7564 4081 7567 4087 7553
$$
Kruzdlo1 follow-up statement
156
WGUS41 KPHI 140244
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
1044 PM EDT MON AUG 13 2018
PAC025-095-140615-
/O.EXT.KPHI.FA.W.0060.000000T0000Z-180814T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carbon PA-Northampton PA-
1044 PM EDT MON AUG 13 2018
The National Weather Service in Mount Holly NJ has extended the
* Flood Warning for...
Southeastern Carbon County in northeastern Pennsylvania...
West central Northampton County in eastern Pennsylvania...
* Until 215 AM EDT.
* At 1034 PM EDT, Doppler radar and storm spotters indicated that up
to 3 inches of rain have fallen today. Creeks and streams feeding
the Lehigh river continue to run very high. Reports of road
closures have also been received. Because of this, the flood
warning has been extended until 215 am.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 4081 7547 4082 7544 4071 7534 4067 7548
4070 7552 4074 7553 4072 7556 4074 7559
4079 7561 4078 7564 4081 7567 4087 7553
$$
KruzdloWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Aug 13, 5:25 PM EDT, 2 hours 2 minutes earlier.
Area forecast discussion, Aug 13, 5:25 PM EDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
525 PM EDT Mon Aug 13 2018
.SYNOPSIS...
A weak front will move little through Tuesday as weak surface
lows move through the northern Mid-Atlantic along it. The front
will move offshore Wednesday. Low pressure will move from the
Great Lakes on Thursday to New England and adjacent southeast
Canada on Saturday. An attendant cold front will progress
through the region Friday night and Saturday but is expected to
stall near or just south of the area through early next week.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
515 pm update: Updated PoPs across the area for the evening
hours. Convection in central Maryland is expected to progress
to the Eastern Shore during the next few hours. Convection-
allowing models indicate (to varying degrees) these storms will
gradually diminish after sunset, but this process could be slow
given the high moisture content of the air and associated
slowing effects on diminishing instability. Additionally,
convection currently in central PA suggests that the environment
may be recovering sufficiently for subsequent development
farther south and east into south-central/southeast
Pennsylvania before sunset. Starting to see some radar echoes in
Berks County, indicating this threat may be increasing. The
HRRR gives some indication of this, though it is notably not
handling convection in general well this afternoon.
Also made some adjustments to temperature/dew
point grids through the evening hours, as current readings were
higher than forecast in southern New Jersey and portions of
Delmarva.
Previous discussion...
Several flood warnings remain in effect across the area as a result
of the heavy rain that fell this morning (5-8 inches in some spots).
Please follow detours and do not drive around barricades. Turn
Around, Don't Drown!
An upper level closed low slowly moves across the region tonight.
Meanwhile, at the surface, low pressure will continue to move along
a stalled boundary and up our coast this evening.
Scattered convection is occuring in the forecast area, especially
across parts of the region that have been able to see some sunshine
today. While the storms are moving, there is not a lot of low across
the region and this means the storms will move slowly, if at all.
The slow nature of the storms combined with the high PWATs across
the region means that the storms will be efficient rainmakers and
heavy rain will fall. As the sun sets, we should see storms diminish
in coverage as the instability is largely driven by surface heating
this afternoon and evening. Energy will continue to rotate around
the upper low and we could see some showers continue through the
overnight period as a result. With the wet antecedent conditions and
keeping in mind that a good deal of rain fell across portions of the
area this morning, we have kept the Flash Flood Watch in place
through tonight.
Model shows that we could see some clearing tonight across the
region. With light winds and a lot of low level moisture in place,
some fog may develop.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
The upper low will start to move slowly to the northeast on Tuesday.
At the surface, the stalled frontal boundary will move little but
should make a slight shift towards the coast. Another wave of low
pressure is forecast to move along this boundary, bringing in
another round of convection and showers through the day. Highs will
generally be in the 80s across the region, with some 70s across the
southern Poconos and parts of northwest New Jersey.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
With a plethora of short-term concerns, spent little time on the
long-term forecast today. In general, the details have not
changed much for the rest of the week into the following
weekend.
The midlevel trough plaguing the Northeast early this week will
be ejecting into the Canadian Maritimes and offshore the New
England coast on Tuesday night and Wednesday. Lingering chances
of precipitation Tuesday night (especially offshore and in the
northern CWA) will decrease with time. Kept PoPs out of the
forecast Wednesday, but I am a little concerned about an
upstream (weak) vort max moving southeastward into southern New
England. The 12Z NAM hints at some convection breaking out
during the day, though it looks like the most favored locations
for such convection are north of the area. Nevertheless, would
not be surprised if we need to add some PoPs to areas near/north
of I-80 in later forecasts. Otherwise, the rest of the region
will see rising heights and partially or mostly sunny skies.
This spells a hot day for the area.
Shortwave ridging enters the area Wednesday night and Thursday.
Associated large-scale subsidence should allow for a dry period
and warm temperatures. Kept temperatures close to a statistical
blend, but I suspect highs will need to be nudged upward in
subsequent forecasts given observed model biases in the past.
MEX guidance is particularly warm on Thursday, with heat indices
in the upper 90s in much of the urban corridor and Delmarva.
Next system approaches the area on Friday and Friday night, with
a surface low progressing from the Great Lakes to the Northeast
during the period. A cold front will progress into the
Appalachians during the day and enter the CWA by Friday night.
Timing differences exist among the operational simulations, but
the overall evolution is reasonably similar at this time range.
Given timing of the front, convection looks to peak in intensity
west of the area during the afternoon (possibly affecting the
western CWA) and nocturnally weaken as it moves into the heart
of the region. Severe threat looks fairly low anyway given the
weak shear and CAPE profiles.
Of more concern is what happens to the front this weekend, as
there are indications it may slow to a crawl near or south of
the CWA. To varying degrees, operational models show subsequent
rounds of convection developing along the increasingly quasi-
stationary boundary. We've seen this scenario before (many
times) this summer, with indications another heavy rain event
may occur somewhere in the Mid-Atlantic during this time frame.
There is some consensus that the southern CWA may be most at
risk for this (in our area), but model discrepancies are large
by this point. The pattern, though, suggests that this is yet
another period to watch closely in the upcoming days.
&&
.AVIATION /21Z MONDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
This afternoon...Mainly VFR conditions with some MVFR ceilings
around the region this afternoon. Scattered showers and thunderstorms
may result in locally reduced ceilings and visibilities through this
evening. Winds are light this afternoon, generally out of an east or
northeast direction.
Tonight...VFR conditions from KPHL and south with MVFR/IFR possible
at KABE, KRDG, KTTN overnight in fog/stratus. Winds become light and
variable overnight.
Tuesday...Mainly VFR conditions to start the day. Scattered showers
and thunderstorms develop with MVFR/IFR conditions possible. West to
southwest winds around 10 knots or less.
OUTLOOK...
Tuesday night: May see some remnant showers/storms north and
east of the Philly terminals, but chances should diminish with
time. There is also some potential for patchy fog. West winds
generally below 10 kts. Low confidence.
Wednesday: VFR. Winds west 5 to 15 kts. Moderate confidence.
Wednesday night and Thursday: Predominantly VFR, but there may
be some patchy fog between midnight and 8 am or so, especially
at the more susceptible sites. Light/variable winds Wednesday
night becoming southwest 5 to 10 kts on Thursday. Moderate
confidence.
Thursday night and Friday: Predominantly VFR, but increasing
chances of showers/storms through the period, with local sub-
VFR conditions possible. South to southwest winds 5 to 15 kts.
Moderate confidence.
Friday night and Saturday: A chance of showers/storms,
especially Friday night. Local sub-VFR conditions probable, and
longer-duration sub-VFR conditions possible in proximity to a
frontal passage. Southwest winds 5 to 15 kts in advance of the
front Friday evening/night becoming west or northwest behind the
front Saturday. Low confidence.
&&
.MARINE...
Sub-Small Craft Advisory conditions are expected to continue across
the area waters. A boundary across the waters has the winds in
different directions this afternoon, with northeast winds across the
northern waters and southwest winds across the southern waters.
Winds should become more southwest overnight and then pick up around
10 to 15 knots for Tuesday. Seas are 2 to 4 feet on the ocean and
around 1 to 2 feet on the Delaware Bay.
OUTLOOK...
Tuesday night through Saturday: Sub-advisory winds/seas
expected, though seas may approach advisory levels on Friday and
Saturday as a cold front approaches the region. A chance of
showers/storms Tuesday night and again Friday and Saturday.
RIP CURRENTS...
There is a low risk for the development of dangerous rip
currents today and Tuesday.
&&
.TIDES/COASTAL FLOODING...
We are expecting spotty minor coastal flooding with this
evening's high tide. It will be due mainly to the high
astronomical tides associated with the new moon. However, the
flooding due to the tides is not anticipated to be widespread
enough to warrant another Coastal Flood Advisory at this time.
We will continue to monitor gauges closely, especially given the
heavy rainfall that has occurred today in Monmouth/Ocean
Counties.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until midnight EDT tonight for PAZ054-055-
060>062-070-071-101>106.
NJ...Flash Flood Watch until midnight EDT tonight for NJZ001-
007>010-012-013-015>019.
DE...Flash Flood Watch until midnight EDT tonight for DEZ001.
MD...Flash Flood Watch until midnight EDT tonight for MDZ008.
MARINE...None.
&&
Synopsis...CMS
Near Term...CMS/Meola
Short Term...Meola
Long Term...CMS
Aviation...CMS/Meola
Marine...CMS/Meola
Tides/Coastal Flooding...CMS/IovinoHazardous weather outlook, Aug 13, 4:34 PM EDT, 2 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 434 PM EDT Mon Aug 13 2018 DEZ001-MDZ008-NJZ001-007>010-012-013-015>019-PAZ054-055-060>062-070- 071-101>106-142045- New Castle-Cecil-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 434 PM EDT Mon Aug 13 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is the potential for isolated heavy rain and localized flooding on Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002>004-MDZ012-015-019-020-NJZ014-020>027-142045- Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-Talbot- Caroline-Eastern Monmouth-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington- 434 PM EDT Mon Aug 13 2018 This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland, central New Jersey and southern New Jersey. .DAY ONE...Tonight. Heavy downpours with any showers and thunderstorms could lead to localized flooding given the wet antecedent conditions and slow storm motion. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is the potential for isolated heavy rain and localized flooding on Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-142045- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 434 PM EDT Mon Aug 13 2018 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. | .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Aug 13, 6:32 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
632 PM EDT MON AUG 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLASH FLOOD KENSINGTON 39.99N 75.13W
08/13/2018 PHILADELPHIA PA BROADCAST MEDIA
MULTIPLE HOMES FLOODED IN KENSINGTON.
&&
EVENT NUMBER PHI1801343
CMSLocal storm report, Aug 13, 6:37 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
637 PM EDT MON AUG 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HEAVY RAIN BLANDON 40.44N 75.89W
08/13/2018 M2.40 INCH BERKS PA TRAINED SPOTTER
&&
EVENT NUMBER PHI1801344
CMSLocal storm report, Aug 13, 6:43 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
643 PM EDT MON AUG 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM FLOOD 1 NNW ANCIENT OAKS 40.54N 75.59W
08/13/2018 LEHIGH PA PUBLIC
SPRING CREEK ROAD AND SHASTA ROAD FLOODED IN LOWER
MACUNGIE TOWNSHIP DUE TO THE LITTLE LEHIGH RIVER OUT OF
ITS BANKS.
&&
EVENT NUMBER PHI1801345
GORSELocal storm report, Aug 13, 6:44 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
644 PM EDT MON AUG 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HEAVY RAIN BLANDON 40.44N 75.89W
08/13/2018 M2.20 INCH BERKS PA TRAINED SPOTTER
&&
CORRECTED EVENT
EVENT NUMBER PHI1801344
CMSSpecial weather statement, Aug 13, 6:57 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
657 PM EDT MON AUG 13 2018
MDZ008-012-015-019-132345-
Queen Anne's-Talbot-Cecil-Kent-
657 PM EDT MON AUG 13 2018
...A LINE OF STRONG THUNDERSTORMS APPROACHING CENTRAL TALBOT...QUEEN
ANNE'S...KENT AND CECIL COUNTIES FROM THE WEST...
At 654 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Bel Air North to near Bowleys Quarters to
Gibson Island to Kent Point to 6 miles northeast of Chesapeake Beach
to near Greenwell State Park. Movement was northeast at 30 mph.
Winds up to 45 mph are possible with the stronger storms within the
line, if they maintain their intensity crossing Chesapeake Bay. Some
gusts may occur ahead of the rain.
Locations impacted include...
Easton, Centerville, Calvert, Talbot, Chestertown, Centreville, North
East, Rising Sun, Rock Hall, Charlestown, St. Michaels, Church Hill,
Oxford, Betterton, Zion, Blake, Old Town, Grasonville, Starr and
Copperville.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3897 7624 3897 7625 3889 7629 3897 7634
3904 7631 3901 7619 3900 7617 3902 7619
3917 7628 3952 7598 3972 7623 3972 7586
3912 7591 3864 7613 3878 7629 3867 7634
TIME...MOT...LOC 2254Z 231DEG 25KT 3956 7639 3934 7630 3908 7642 3883
7639 3874 7645 3842 7658
GorseSpecial weather statement, Aug 13, 7:17 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
717 PM EDT MON AUG 13 2018
MDZ008-PAZ101-102-132345-
Cecil-Western Chester-Eastern Chester-
717 PM EDT MON AUG 13 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CECIL AND
SOUTHWESTERN CHESTER COUNTIES...
At 717 PM EDT, a strong thunderstorm was located over Rock Springs,
or 11 miles north of Havre De Grace, moving northeast at 25 mph.
Winds up to 45 mph are possible with this storm.
Locations impacted include...
Calvert, Oxford, Rising Sun, Glen Roy, Zion, Blake, Lombard,
Richardsmere, Woodlawn, West Nottingham, Octoraro, Mount Vernon,
Conowingo, Rock Springs, Fair Hill, Farmington and Port Deposit.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3972 7614 3974 7612 3973 7610 3974 7610
3976 7606 3981 7603 3983 7604 3983 7602
3985 7602 3972 7581 3958 7610 3972 7623
TIME...MOT...LOC 2317Z 230DEG 23KT 3971 7615
GorseThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 10:08 PM EDT | Flash Flood Watch | PHI | Berks, Bucks, Carbon, Chester, Delaware, Lehigh and 4 more | 24 hr |
| Aug 13, 4:42 AM EDT | Areal Flood Advisory | PHI | Berks | 4 hr |
| Aug 13, 5:12 AM EDT | Areal Flood Advisory | PHI | Chester | 103 min |
| Aug 13, 6:24 AM EDT | Areal Flood Advisory | PHI | Berks, Chester, Delaware, Montgomery | 4 hr |
| Aug 13, 6:50 AM EDT | Flash Flood Warning | PHI | Berks, Chester, Delaware, Montgomery | 6 hr |
| Aug 13, 8:03 AM EDT | Areal Flood Advisory | PHI | Delaware, Montgomery, Philadelphia | 4 hr |
| Aug 13, 8:43 AM EDT | Flash Flood Warning | PHI | Bucks, Delaware, Lehigh, Montgomery, Northampton, Philadelphia | 4 hr |
| Aug 13, 9:21 AM EDT | River Flood Warning | PHI | Chester | 10 hr |
| Aug 13, 10:40 AM EDT | Areal Flood Advisory | PHI | Carbon, Monroe, Northampton | 42 min |
| Aug 13, 11:05 AM EDT | River Flood Warning | PHI | Chester, Delaware | 30 hr |
| Aug 13, 11:21 AM EDT | Areal Flood Warning | PHI | Carbon, Monroe, Northampton | 4 hr |
| Aug 13, 12:14 PM EDT | River Flood Warning | PHI | Berks, Montgomery | 23 hr |
| Aug 13, 12:14 PM EDT | River Flood Warning | PHI | Montgomery | 28 hr |
| Aug 13, 12:14 PM EDT | River Flood Warning | PHI | Chester, Montgomery, Philadelphia | 52 hr |
| Aug 13, 12:37 PM EDT | Areal Flood Warning | PHI | Berks, Bucks, Chester, Delaware, Lehigh, Montgomery and 1 more | 18 hr |
| Aug 13, 3:07 PM EDT | River Flood Warning | PHI | Montgomery | 6 hr |
| Aug 13, 4:57 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe, Northampton | 3 hr |
| Aug 13, 5:09 PM EDT | River Flood Warning | PHI | Montgomery, Philadelphia | 31 hr |
| Aug 13, 7:42 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 48 min |
Nearby
Areal Flood Warnings in Pennsylvania, 2018Every areal flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.